MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 22G X 0.5IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 22G X 0.5IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that when the device was primed prior to use, air was aspirated when the plunger of the syringe was pulled.There was no reported patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a leaking y-site for an infusion set is confirmed and was determined to be supplier related.One 22 ga x 0.5 in.Safestep infusion set with y-site was returned for evaluation.Each luer of the infusion set was functionally tested and pressurized with water using a 12 ml syringe, and leaking was observed at the blue valve of the y-site during attempted pressurization at the proximal luer of the complainant safestep device.Because the blue valved portion of the y-site was observed to be leaking, the complaint of a leaking y-site is confirmed.This complaint will be recorded for future trending and monitoring purposes.The investigation was forwarded to the supplier for further evaluation, and bd is working closely with the supplier to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.

Brand Name
SAFESTEP HUBER NEEDLE SET 22G X 0.5IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17684615
Report Number3006260740-2023-03912
Device Sequence Number6281591
Product Code FPA
UDI-Device Identifier00801741066290
UDI-Public(01)00801741066290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2023
Device Model NumberN/A
Device Catalogue NumberLH-0035YN
Device Lot NumberASEZF011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown